# SDR ASOA20140411076

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 583
- Aircraft time: 28,431 hours, 21,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637005
- Condition: Corroded
- Location: Frames 47-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE AREAS ALONG LT SIDEWALL SEAT TRACK SUPPORT. CORROSION OUT OF LIMITS AFTER BLEND-OUT.  R & R SUPPORT.
